# SDR ASAA0995140

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Part serial: 000815
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT UPPER T/E WEDGE LOWER SURFACE CHAFED AT O/B CORNER.  REPAIRED PER EA 900 57EA 01080.
